My Dr perscribed me this stuff called ondansetron, it dissolves on your toungue.. He said it wuld help on days I felt rele sick and culdnt eat. Im starving and dehydrated and nothing will go down, so I took one and all it did was make me gag and get sick.. Kdk what to do. I cant walk without the room going completely black, but I cant get ne type of food to go down, I feel terrible Andy stomach feels like its eating itself, its been growling nonstop... does this happen to anyone else? If so what did you do to fight it?
Call your doctor back and tell him you can't keep those down....if your dehydrated please go to the er and get some fluids in you...It's really important because I was treated for dehydration and was told it could cause miscarriage....also try a little ginger ale and some clear chicken broth...it was the only thing I could keep down my first 3 months of pregnancy......but please call your doctor...hope you feel better
I was the same way with my first son. You are taking the generic version of zofran. the dissolvable pill didnt help me much. It really prevents you from throwing up. I was diagnosed.with hyperemesis gravidarum, and became so dehydrated, I was hospitalized for a week. I was also given a zofran pump that is the medicine constantly circulating through an iv. Once I got the fluids back in my system, I felt 100 times better. I was so sick that I was unable to walk, wash my hair, bathe, watch TV, talk, look across the room, and change.clothes without vomiting so I know the frustration you're going through! Good luck!
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.